Journal article icon

Journal article

Entire functions sharing arguments of integrality, II

Abstract:
This paper gives a slight strengthening of a special case of the six exponentials theorem and some related results.
Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
PUBLICATIONES MATHEMATICAE-DEBRECEN
Volume:
73
Issue:
1-2
Pages:
215-231
Publication date:
2008-07-05
ISSN:
0033-3883
URN:
uuid:902d3e3e-8708-4992-bdd5-78e7043585cb
Source identifiers:
188094
Local pid:
pubs:188094

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP